# SDR FDEA201007062378

- Difficulty date: July 6, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,901 hours, 25,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220501
- Condition: Corroded
- Location: Bs 1441-1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LONGERON 17 LT FROM STA 1441 TO STA 1461 CORRODED.  REMOVED AND REPLACED AS PER   SRM 51-31-01, VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 110.
